# SDR DXTA2025050703384

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N168QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 60072
- Aircraft time: 2,123 hours, 760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR MOTOR: WHEN RAISING THE MAIN CABIN DOOR USING THE AIR STAIR DOOR SWITCH FROM INSIDE THE CABIN. THE DOOR RAISES NORMALLY. BUT AFTER LOWERING THE LOCKING HANDLE TO THE LOCKED POSITION. THE MOTOR (THAT I ASSUME OPERATES, THE LOCKING PINS) RUNS WHAT I CONSIDER TO BE ABOUT FOUR + TIMES THE NORMAL RUNTIME. ALSO THERE IS GRINDING NOISE HEARD FROM INSIDE THE CABIN WHEN STANDING DIRECTLY IN FRONT OF THE DOOR. IN SUMMARY THE DOOR MOTOR THAT NORMALLY RUNS FROM 1 TO 2 SECONDS IT'S NOW RUNNING ABOUT 10 TO 12 SECONDS WITH A GRINDING NOISE I'VE NEVER HAVE HEARD BEFORE. CORRECTIVE ACTION: CONFIRMED DOOR LINKAGE NOISY DURING OPERATION, LUBRICATED DOOR LINKAGE IAW GL6000 AMM 12-22-00. OPS CHECKED DOOR IAW GL6000 AMM 52-11-00 OPS CHECK GOOD. NO GRINDING OR ABNORMAL NOISES NOTED AFTER DOOR WAS LUBRICATED.
